Tramadol tramanightmare, vicoden instead?
- 28 Sep 2010 by sad-mommy1012
- 16 Dec 2012
- vicodin, tramadol
I have been abusing tramadol for four months. I ran out five days ago, and got vicoden to stave of the wds. I am still feeling drained,depressed and a number of other bad symptoms. My question is, are the ssri effects of tramadil what I'm sti
ll withdrawing from? I have those weird brain zaps and my bowels are a mess to. I would rather whdraw from Vicodin then tramadol, its hell as I'm sure most here know. But I'm on day 5, will it get better now? Or is the Vicodin only delaying the full blown wds? God help me, I never realized how awful these were to come off of. Worse then any other oppiate out there imo. Someone please give me some hope. Thank you
Trams are the absolute worse med to wd from. You really shouldn't cold turkey off of them as this may provoke seizures. But you are already on day five and have vic's to help.Your brain needs time to heal itself. Something about the receptors and neurotransmitters, not really sure of the techy terms but your brain is going through some major changes right now. Hence the depression, drained feeling, etc. I wouldn't stop taking the vic's cold turkey either. If you are using these meds recreationally, when you start feeling a bit better, try to slowly taper down on the vic's. If you have enough of them to stretch out over a 2-3 week taper, that is the best way to go. This is ONLY my personal opinion. But I would def see your doc and let him/her help you. Especially since the vic's aren't helping that much. I know the feeling and it really does suck. Especially if you have kids, lots of responsibilities, etc.
Many members here have been where you are right now. I'm sure they will have much better advice for you. I'm just happy to hear you quit the trams. They are the worst med ever for wd's and even suck at controlling pain! Maybe try some light activities. Get the feel good chemicals in the brain active. Also be sure and keep hydrated by drinking lots of water and gatorade. The more you drink and urinate the faster the trams will be totally out of your system. The vic's will still be there but you should start to feel better soon. I'm not one who usually lectures but why would you abuse these kind of meds? Oh never mind. I did the same thing too. I already know why, I just want you to be safe. I really hope you start to feel better soon. If not please see your doc ok? Those "brain zaps" could be dangerous.
I'm having the brain zaps too. Four days now. Once you stop taking the Vic's the opiate withdrawal will set in. Your just delaying that part with taking the vics. Personally, I can handle that. It's these brain zaps that are very, very uncomfortable. I can't help you with that, I'm currently trying to seek a remedy for em. Good luck.
Withdrawal from Tramadol or Vicodin is extremely difficult, as you know, I'm sure. Be kind to yourself, and know that this is very, very hard for everyone who goes through it. You're not weak, this is normal. Do yourself a favor before this goes on too long (I speak from experience), talk to your doctor and tell him/her everything you told us here. Beyond that, over time, you'll start to feel better. You should know that going off of these drugs quickly, without tapering, can be dangerous, another reason to get help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 2 answers
Posted 15 Sep 2010 • 1 answer
Posted 30 Mar 2011 • 1 answer
Posted 7 Jul 2012 • 5 answers
Posted 23 Apr 2013 • 1 answer